×

Found 50,329 Documents (Results 1–100)

Diffeologies and generalized Kadomtsev-Petviashvili hierarchies. (English) Zbl 07807752

Magnot, Jean-Pierre (ed.), Recent advances in diffeologies and their applications. AMS-EMS-SMF special session, Université de Grenoble-Alpes, Grenoble, France, July 18–20, 2022. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 794, 211-222 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Statistical ergodic theorem in symmetric spaces for infinite measures. (English. Russian original) Zbl 07803122

J. Math. Sci., New York 278, No. 3, 426-438 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 654-667 (2022).
MSC:  47Axx 46Exx 46Lxx
PDFBibTeX XMLCite
Full Text: DOI

On Hölder’s inequality in Lebesgue spaces with variable order of summability. (English. Russian original) Zbl 07800622

J. Math. Sci., New York 278, No. 2, 254-263 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 472-482 (2021).
MSC:  46E30 26D15
PDFBibTeX XMLCite
Full Text: DOI

On calculation of the norm of a monotone operator in ideal spaces. (English. Russian original) Zbl 07800621

J. Math. Sci., New York 278, No. 2, 237-253 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 455-471 (2021).
MSC:  47-XX 46E30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software